Tell us about your experiences with weight management. Take our survey!

caret icon Back to all discussions

New medication prescribed

Hi. My doctor wants me to take Roflumilast aka/ Daliresp. I have ordered it but not started. The side effects are pretty scary. Several people have told me they lost so much wey& got really sick while on it & tough also when stopping. Please let me know if u have any feedback. Thanks!

  1. Personally I had never hear d of this medication until now. I checked it out and thought, yip, scary side effects, but then again I have seen and heard worse by just listening to commercials on TV. I have experienced severe allergic reactions to medications. Have to keep in mind, these "Possible side effects" are possible, but does not mean they will happen to everyone, we are all different as you know. Best suggestion to you is to chat your concerns over with your doctor, could even ask him if there is something else he might prescribe first or if this is your best option for what is happening with you now. Then make the choice of rather you want to take or not take it. If you do choose to take it, now that you know what the "possible" side effects could be, get yourself prepared. For example, diarrhea, vomiting / up set stomach, usually means Hydration will be an issue and needing to eat of course, think of keeping or having extra liquids and bland food on hand that you could tolerate as if you had the flu. Maybe even ask if there is something that you could take if you did have these possible side effects, anti diarrhea, such as o Imodium AD or a prescription of some kind.

    Well those are my thoughts, its just one of those things as an individual we have to do. Yuck, right? I wish you the best. Please keep us informed on how and what is happening, we are here to support one another the best we can.

    1. Thank you for your thoughts.

      1. Another thing I would keep in mind is that you don't have to stay on any medication forever. So, for example, if you start having stomach issues, you can let your doctor know right away and then ask them how to discontinue it safely. But of course, I also hope that you tolerate it well and that it helps! Keep us posted, we support whatever you choose to do. -Melissa, team member

    2. Thank you! I will keep u posted once I start it. Waiting for a time when I don’t have so many appointments.

      Please read our rules before posting.